# SDR MYWA201510130001

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 249450
- Aircraft time: 34,620 hours, 13,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071702030
- Part serial: 14912
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BATTERY PACK FAILED.
